Alert archive / California / Winter Storm Warnings in 2009
Winter Storm Warning 3, NWS San Diego, CA
NWS San Diego, CA issued this winter storm warning at Dec 6, 2009, 12:27 PM PST for Riverside County, San Bernardino County, California. It took effect at Dec 7, 2009, 6:00 AM PST. It was in force for 21 hr. 7 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 6, 2009, 12:27 PM PST (20:27 UTC)
- In effect from
- Dec 7, 2009, 6:00 AM PST
- Expired
- Dec 8, 2009, 3:00 AM PST
- In force
- 21 hr
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 7, 3:50 PM PST | SNOW 1 | 5 Nne Yucca Valley, CA | A SPOTTER ESTIMATED 1 INCH OF SNOW ON THE GROUND AT 3714 FEET NEAR YUCCA VALLEY. |
| Dec 7, 4:21 PM PST | SNOW 0.5 | Sse Landers (Ar190), CA | A SPOTTER REPORTED A HALF INCH OF SNOW HAD FALLEN IN YUCCA VALLEY AROUND 3200 FEET IN ELEVATION. VISIBILITY WAS AS LOW AS A MILE AND A HALF. |
| Dec 7, 4:49 PM PST | SNOW 0 | 2 S Joshua Tree, CA | A TRACE OF SNOW WAS REPORTED IN JOSHUA TREE AT 3399 FEET. |
| Dec 7, 5:00 PM PST | SNOW 0.1 | 2 Ne Morongo Valley, CA | THE MORONGO VALLEY CO-OP OBSERVER MEASURED 0.1 INCH OF SNOW AT AN ELEVATION OF 4350 FEET. |
| Dec 7, 5:00 PM PST | SNOW 0.8 | Landers (Ar190), CA | THE YUCCA MESA CO-OP OBSERVER MEASURED 0.8 INCH OF SNOW AT AN ELEVATION OF 3447 FEET. |
| Dec 7, 6:22 PM PST | SNOW 0 | 4 Ese Big Pines, CA | AT WRIGHTWOOD ELEVATION 6500 FEET SNOWED 8INCHES LAST 12 HOURS WITH WHITEOUT CONDITIONS AT TIMES. 2 MILES NORTH OF WRIGHTWOOD-- MOUNTAIN HIGH ELV 7000FT REPORTED 10 TO 14 INCHES |
| Dec 7, 8:00 PM PST | SNOW 0 | Mitchell Caverns, CA | A TRACE OF SNOW FELL AT MITCHELL CAVERNS AT 4350 FEET IN ELEVATION. THE EVENT TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KSGX 062027 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1227 PM PST SUN DEC 6 2009 CAZ055-056-071130- /O.UPG.KSGX.WS.A.0002.091207T1400Z-091208T1100Z/ /O.NEW.KSGX.WS.W.0003.091207T1400Z-091208T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1227 PM PST SUN DEC 6 2009 ...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER STORM WARNING FOR THE SAN BERNARDINO COUNTY AND RIVERSIDE COUNTY MOUNTAINS...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 3 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG WINTER STORM ACCOMPANIED BY A COLD FRONT WILL GENERATE SNOWFALL AMOUNTS BETWEEN 1 AND 2 FEET ABOVE 6000 FEET MONDAY AND MONDAY NIGHT IN SAN BERNARDINO COUNTY...WHILE 6 TO 12 INCHES ARE POSSIBLE BETWEEN 5000 AND 6000 FEET. ACCUMULATIONS OF AROUND A FOOT ARE POSSIBLE IN THE RIVERSIDE COUNTY MOUNTAINS ABOVE 6000 FEET. STRONG SOUTHWEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE...WILL CAUSE BLOWING AND DRIFTING OF SNOW AND COULD RESULT IN BLIZZARD LIKE CONDITIONS. TRAVEL WILL BE VERY DIFFICULT ALONG PARTS OF HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND 243 IN RIVERSIDE COUNTY. THE SNOW LEVEL WILL VARY CONSIDERABLY MONDAY AND MONDAY NIGHT...AND RISE FROM 4500 FEET EARLY MONDAY TO OVER 6000 FEET MONDAY AFTERNOON...THEN FALL TO 3000 FEET BY MIDNIGHT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MAXWELL
4 follow-up statements
000 WWUS46 KSGX 071134 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 334 AM PST MON DEC 7 2009 CAZ055-056-071945- /O.CON.KSGX.WS.W.0003.091207T1400Z-091208T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 334 AM PST MON DEC 7 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. A STRONG WINTER STORM ACCOMPANIED BY A COLD FRONT WILL GENERATE SNOWFALL AMOUNTS BETWEEN 1 AND 2 FEET ABOVE 6000 FEET TODAY AND TONIGHT IN SAN BERNARDINO COUNTY...WHILE 6 TO 12 INCHES ARE POSSIBLE BETWEEN 5000 AND 6000 FEET. ACCUMULATIONS OF AROUND A FOOT ARE POSSIBLE IN THE RIVERSIDE COUNTY MOUNTAINS ABOVE 6000 FEET. STRONG SOUTHWEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE... WILL CAUSE BLOWING AND DRIFTING OF SNOW AND COULD RESULT IN BLIZZARD LIKE CONDITIONS. TRAVEL WILL BE VERY DIFFICULT ALONG PARTS OF HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND 243 IN RIVERSIDE COUNTY. THE SNOW LEVEL WILL VARY CONSIDERABLY TODAY AND TONIGHT... AND RISE FROM 4500 FEET EARLY TODAY TO OVER 6000 FEET THIS AFTERNOON... THEN FALL TO 3000 FEET BY MIDNIGHT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
000 WWUS46 KSGX 071926 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1126 AM PST MON DEC 7 2009 CAZ055-056-080400- /O.CON.KSGX.WS.W.0003.000000T0000Z-091208T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 1126 AM PST MON DEC 7 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. A STRONG WINTER STORM ACCOMPANIED BY A COLD FRONT WILL GENERATE SNOWFALL AMOUNTS BETWEEN 1 AND 2 FEET ABOVE 6000 FEET TODAY AND TONIGHT IN SAN BERNARDINO COUNTY...WHILE 6 TO 12 INCHES ARE POSSIBLE BETWEEN 5000 AND 6000 FEET. ACCUMULATIONS OF AROUND A FOOT ARE POSSIBLE IN THE RIVERSIDE COUNTY MOUNTAINS ABOVE 6000 FEET. STRONG SOUTHWEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE... WILL CAUSE BLOWING AND DRIFTING OF SNOW AND COULD RESULT IN BLIZZARD LIKE CONDITIONS. TRAVEL WILL BE VERY DIFFICULT ALONG PARTS OF HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND 243 IN RIVERSIDE COUNTY. THE SNOW LEVEL WILL VARY CONSIDERABLY TODAY AND TONIGHT... RISING TO AROUND 6000 FEET THIS AFTERNOON... THEN FALLING TO BELOW 3000 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SCV
000 WWUS46 KSGX 080424 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 824 PM PST MON DEC 7 2009 CAZ055-056-081100- /O.CON.KSGX.WS.W.0003.000000T0000Z-091208T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 824 PM PST MON DEC 7 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. MOST OF THE HEAVY SNOW HAS ENDED...BUT STRONG GUSTY WINDS...WITH LOCAL GUSTS OF 60 MPH OVER HIGHER TERRAIN...WILL CONTINUE OVERNIGHT AND PRODUCE BLOWING SNOW AND NEAR BLIZZARD LIKE CONDITIONS. SNOW SHOWERS WILL ALSO CONTINUE AND PRODUCE ADDITIONAL AMOUNTS OF 1 TO 3 INCHES...AND STORM TOTAL SNOWFALL AMOUNTS WILL BE 1 TO 2 FEET...ESPECIALLY ON SOUTH AND WEST SLOPES. VISIBILITIES DUE TO BLOWING SNOW AND PATCHY DENSE FOG WILL BE NEAR ZERO AT TIMES. THE SNOW LEVEL WILL FALL TO 3000 FEET OR LESS BY MIDNIGHT. TRAVEL WILL BE VERY DIFFICULT ALONG PARTS OF HIGHWAYS 18 AND 38 IN SAN BERNARDINO COUNTY AND 243 IN RIVERSIDE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS THAT SIGNIFICANT SNOW ACCUMULATIONS WILL IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MAXWELL
000 WWUS46 KSGX 081102 WSWSGX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 302 AM PST TUE DEC 8 2009 CAZ055-056-081215- /O.EXP.KSGX.WS.W.0003.000000T0000Z-091208T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- 302 AM PST TUE DEC 8 2009 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Dec 6, 8:30 AM PST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 6, 8:30 AM PST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 830 AM PST SUN DEC 6 2009 .SYNOPSIS... A STRONG WINTER STORM FROM THE NORTH WILL MOVE THROUGH THE AREA MONDAY AND MONDAY NIGHT. RAIN...HEAVY AT TIMES...WILL OCCUR. HEAVY SNOW WILL OCCUR IN THE MOUNTAINS ABOVE 6000 FEET...WITH PERIODS OF RAIN OR SNOW AT LOWER ELEVATIONS. WINDS WILL BE VERY STRONG WITH THIS STORM...ESPECIALLY WITH THE PASSAGE OF THE COLD FRONT LATE MONDAY. THE STORM WILL EXIT TUESDAY...BUT MORE PRECIPITATION WILL BE POSSIBLE DUE TO A PACIFIC STORM THURSDAY AND FRIDAY. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. MAJOR WINTER STORM WILL ARRIVE MONDAY...AND NOT ONLY WILL RAIN AND SNOW AMOUNTS BE IMPRESSIVE...BUT WINDS WILL AS WELL. WE WILL ISSUE A HIGH WIND WATCH LATER THIS MORNING FOR MONDAY AFTERNOON/EVENING FOR ALL ZONES EXCEPT SAN BERNARDINO/RIVERSIDE COUNTY MTNS WHICH ALREADY HAVE THE WIND ASPECT COVERED IN THE WINTER STORM WATCH. THE STORM...WHICH HAS WESTERN CANADA ORIGINS...WILL HAVE THE PERFECT COMBINATION OF FACTORS FOR STRONG...AND LIKELY DAMAGING...WINDS. THE STORM STRUCTURE WILL HAVE THE CLASSIC WARM/COLD FRONT PATTERNS WITH STRONG SOUTH WINDS AND WARM AIR ADVECTION AHEAD OF THE COLD FRONT...AND OF COURSE THE STRONG WARM FRONTAL UPLIFTING FOR STRATIFORM RAINS MOST OF MONDAY. TO PUT IT NOT SO SUCCINCTLY...WHEN THE COLD FRONT MOVES IN...THE STRONG LOW-LEVEL DYNAMICS DRIVEN BY A SUB 1000-MB LOW OVER SO-CAL AND ASSOCIATED VIGOROUS HELICITY OF 400 IN THE 0-1 KM LAYER AT THE COAST...EVEN WITHOUT TERRAIN EFFECTS...PLUS INSTABILITY WITH 500 MB TEMPS AVERAGING -20 DEG C...WILL PRODUCE CONVECTION WHICH COULD BRING THE WINDS THAT THE NAM CONSISTENTLY HAS BEEN SHOWING...50 KNOTS AT 950 MB OVER SAN DIEGO COUNTY...TO THE SURFACE. AND SPEAKING OF CONVECTION...AN ISOLATED TSTORM WILL ALSO BE POSSIBLE MONDAY AFTERNOON/EVENING...SO I WILL ADD THAT TO THE FORECAST. EVEN WITHOUT CONVECTION...WIDESPREAD STRONG WINDS WILL OCCUR...WITH MOUNTAIN WAVES BRINGING STRONG GUSTS TO THE SURFACE. RAINFALL AMOUNTS LOOK TO BE SUBSTANTIAL...BOTH DUE TO STRATIFORM PRECIP PROCESSES AND THE FRONTAL CONVECTIVE PROCESSES...WE WILL PROBABLY AVERAGE CLOSE TO 2 INCHES W OF THE MTNS...WITH ISOLATED AMOUNTS OF 4 OR EVEN MORE. LATER SHIFTS MIGHT CONSIDER A FLASH FLOOD WATCH MON/MON NIGHT FOR AT LEAST PART OF THE AREA. SNOWFALL IN THE MTNS WILL BE DEPENDENT ON THE SNOW LEVEL...WHICH SHOULD START OUT AT 4500-5000 FEET MONDAY MORNING...THEN RISE TO SOMEWHERE BETWEEN 6000-7000 FEET IN THE AFTERNOON BEFORE CRASHING TO 2000-3000 FEET MONDAY NIGHT AS THE MOISTURE SHIFTS EAST OUT OF THE AREA. WHERE THE PRECIP REMAINS MOSTLY SNOW...MAINLY SAN BERNARDINO MTNS ABOVE 6000-6500 FEET...TWO FEET LOOKS LIKE A GOOD BET...PERHAPS EVEN MORE. WHATEVER SNOW FALLS IN THE SAN DIEGO COUNTY MTNS WILL QUICKLY BE COMPACTED BY THE CHANGEOVER TO RAIN...WHICH WILL HAPPEN EARLY DUE TO MORE WARM ADVECTION THERE..SO AMOUNTS SHOULD NOT BE ALL THAT GREAT THERE. RIVERSIDE COUNTY LOOKS TO BE SOMEWHERE IN BETWEEN. TUESDAY MOSTLY LOOKS DRY...EXCEPT FOR SOME RESIDUAL MOISTURE CAUSING MAINLY HIGHER-ELEVATION PRECIP IN THE MORNING. A BIT OF RIDGING WILL OCCUR WED BEFORE THE VERY ACTIVE ZONAL JET OVER THE PACIFIC BRINGS THE NEXT SYSTEM INTO THE AREA AROUND THU. THE GFS HAS WEAKENED...MAINLY WITH THE 06Z RUN...BUT NOT THE 12Z RUN SO MUCH...BUT THE ECM AND EVEN THE NAM HAVE DECENT PRECIP AS IT APPROACHES. LOOKS MORE LIKE A WIDESPREAD WARM-FRONTAL PROCESS STRATIFORM RAIN AND WITH LESS WIND AND FAIRLY HIGH-ELEVATION RAIN-SNOW LINES. && .AVIATION... 061430Z...MARINE LAYER DEEPENED TO NEAR 7000 FEET OVERNIGHT. LITTLE CHANGE IS EXPECTED THROUGH MONDAY. LAYERS OF BROKEN STRATOCU WITH BASES RANGING BETWEEN 3500 AND 6000 FEET WILL CONTINUE THROUGH TONIGHT AND MONDAY. LOWER SLOPES OF THE MOUNTAINS WILL BE MOSTLY OBSCURED IN CLOUDS AND PRECIPITATION...ESPECIALLY TONIGHT AND MONDAY. A COLD FRONT IS EXPECTED TO PASS THROUGH THE AREA LATE MONDAY AFTERNOON AND EVENING WITH HEAVY RAIN AND GUSTY SOUTHWEST WINDS. && .MARINE... A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT AND MONDAY. IT WILL BE VERY WINDY MONDAY AND SEAS WILL BE HAZARDOUS. SMALL CRAFT ADVISORY FOR INNER AND OUTER WATERS OFF SAN DIEGO COUNTY FROM MID MONDAY MORNING THROUGH MID TUESDAY MORNING. && .SGX WATCHES/WARNINGS/ADVISORIES... SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX. EXTENDED HYDROLOGIC FORECAST...SEE LAXESFSGX. WINTER STORM WATCH...SEE LAXWSWSGX. SMALL CRAFT ADVISORY...SEE LAXMWWSGX. && PUBLIC...MAXWELL AVIATION...HORTON
Hazardous weather outlook, Dec 6, 4:13 AM PST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 413 AM PST SUN DEC 6 2009 CAZ042-043-048-050-055>058-060>062-PZZ750-775-071215- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 413 AM PST SUN DEC 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST CALIFORNIA AND PZ. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA MONDAY INTO TUESDAY...BRINGING... * RAIN...HEAVY AT TIMES...WITH LOCAL URBAN AND SMALL STREAM FLOODING POSSIBLE WEST OF THE MOUNTAINS... * A LOT OF MOUNTAIN SNOW ABOVE 4000 FEET...WITH A WINTER STORM WATCH IN EFFECT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT... * STRONG SOUTH TO WEST WINDS...PARTICULARLY IN THE MOUNTAINS AND DESERTS WHERE 60 MPH GUSTS ARE POSSIBLE... * SMALL CRAFT ADVISORY CONDITIONS FOR WINDS AND STEEP SEAS IN THE INNER AND OUTER WATERS FROM MID MORNING MONDAY THROUGH MID MORNING TUESDAY... * ABOVE NORMAL SURF AT THE BEACHES LATE MONDAY THROUGH TUESDAY WITH SOME SETS WELL OVER 6 FEET. A WARMER...WEAKER STORM WILL BRING LIGHTER AMOUNTS OF RAIN ON THURSDAY. MOSTLY CLOUDY NEXT WEEKEND WITH CHANCES OF PRECIPITATION AS A SYSTEM MOVES BY MOSTLY TO THE NORTH OF THE AREA. .SPOTTER INFORMATION STATEMENT... MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 2:22 AM PST | Small Craft Advisory | SGX | 11 hr | |
| Dec 6, 11:16 AM PST | High Wind Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 16 hr |
| Dec 6, 1:05 PM PST | Gale Watch | SGX | 13 hr |
Nearby
Winter Storm Warnings in California, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.